zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Remarks on the symbolic calculus in vector valued Besov spaces. (Remarques sur le calcul symbolique dans certains espaces de Besov à valeurs vectorielles.) (French) Zbl 1182.46019
Summary: We are interested in the superposition operators $T_{ f }(g):=f\circ g$ on vector valued Besov and Lizorkin-Triebel spaces of positive smoothness exponent $s$. As a first step towards the characterization of functions which operate, we establish that the local Lipschitz continuity of $f$ is necessary if the space $B_{ p,q}^s(\Bbb R^{{ n }},\Bbb R{^{ m }})$ or $F_{ p,q}^s(\Bbb R{^{ n }},\Bbb R{^{ m }})$ is imbedded into $L_{ \infty }(\Bbb R^{{ n }},\Bbb R^{ m })$, and that the uniform Lipschitz continuity of $f$ is necessary if the space is not imbedded into $L_{ \infty }(\Bbb R{^{ n }},\Bbb R^{ m })$. We also prove that the local membership to the same space is necessary for $m\le n$. We finally study the regularity of the superposition operator $T_{ f }$.

MSC:
46E35Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
47H30Particular nonlinear operators
WorldCat.org
Full Text: DOI EuDML
References:
[1] G. Bourdaud, Sur les opérateurs pseudo-différentiels à coefficients peu réguliers, (1983), Orsay
[2] Gérard Bourdaud, La trivialité du calcul fonctionnel dans l’espace H 3 / 2 ( R 4 ) , C. R. Acad. Sci. Paris Sér. I Math. 314 (1992), 187-190 Zbl0748.46015 MR1150830 · Zbl 0748.46015
[3] Gérard Bourdaud, Fonctions qui opèrent sur les espaces de Besov et de Triebel, Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (1993), 413-422 Zbl0741.46010 MR1246460 · Zbl 0741.46010 · numdam:AIHPC_1993__10_4_413_0 · eudml:78310
[4] Gérard Bourdaud, Massimo Lanza de Cristoforis, Regularity of the symbolic calculus in Besov algebras, Studia Math. 184 (2008), 271-298 Zbl1139.46030 MR2369144 · Zbl 1139.46030 · doi:10.4064/sm184-3-6
[5] Gérard Bourdaud, Madani Moussai, Winfried Sickel, An optimal symbolic calculus on Besov algebras, Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006), 949-956 Zbl1117.46033 MR2271703 · Zbl 1117.46033 · doi:10.1016/j.anihpc.2006.06.001 · numdam:AIHPC_2006__23_6_949_0 · eudml:78722
[6] Michael Frazier, Björn Jawerth, Decomposition of Besov spaces, Indiana Univ. Math. J. 34 (1985), 777-799 Zbl0551.46018 MR808825 · Zbl 0551.46018 · doi:10.1512/iumj.1985.34.34041
[7] Michael Frazier, Björn Jawerth, A discrete transform and decompositions of distribution spaces, J. Funct. Anal. 93 (1990), 34-170 Zbl0716.46031 MR1070037 · Zbl 0716.46031 · doi:10.1016/0022-1236(90)90137-A
[8] Jaak Peetre, New thoughts on Besov spaces, (1976), Mathematics Department, Duke University, Durham, N.C. Zbl0356.46038 MR461123 · Zbl 0356.46038
[9] Thomas Runst, Winfried Sickel, Sobolev spaces of fractional order, Nemytskij operators, and nonlinear partial differential equations, 3 (1996), Walter de Gruyter & Co., Berlin Zbl0873.35001 MR1419319 · Zbl 0873.35001
[10] Hans Triebel, Theory of function spaces, 78 (1983), Birkhäuser Verlag, Basel Zbl0546.46027 MR781540 · Zbl 0546.46027
[11] Hans Triebel, Theory of function spaces. II, 84 (1992), Birkhäuser Verlag, Basel Zbl0763.46025 MR1163193 · Zbl 0763.46025